# SDR AALA201512289003

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 11,172 hours, 4,616 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB021555
- Condition: Defective
- Location: Zone 100
- Part time: 14,305 hours, 5,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  ACFT RETURNED AFTER RECEIVING A FLIGHT CONTROL ALTERNATE IAW ECAM MSG.  FLIGHT CREW DECLARED AN EMER & LANDED WITH NO INCIDENTS REPORTED.  REPLACED THE NR 1 ELAC IAW AMM 27-93-00.  PERFORMED CAT III LAND TEST IAW AMM 27-97-00.  TESTED GOOD.
